# SDR JJBA20210301005

- Difficulty date: March 1, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N11176
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500881
- Aircraft time: 38,263 hours, 25,491 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Canning
- Location: Frames 22-23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL CAN FOUND ON LH SKIN BTW FR 22-23 AND STR 11L-12L. DAMAGE REPAIRED.
